# SDR AALA202102019035

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 35,658 hours, 14,415 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN L2 SLIDING WINDOW DELAMINATED.  ALSO, SMALL PINPOINT ARCING WAS OCCURRING IN TOP RIGHT HAND CORNER.  R & R CAPTAIN SLIDING WINDOW L2 IAW AMM 56-12-11.
